MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: lobectomy.Event description: during the procedure, the trocar was used for scope port and was places between the patient ribs.The operating room staff heard a crack noise and noticed that the trocar is broke into 2 pieces.Additional information received from an applied medical representative via email on 05mar25: there was no patient injury, they was released home.The break occurred at the shaft.The trocar was rotated alternating clockwise and counterclockwise direction with no difficulty insertion.The break was considered a clean break with no particulation.Laparoscope was inside the cannula at the time of the incident.Intervention: use a replacement.Patient status: no injury was released home.
 
Event or Problem Description
Procedure performed: lobectomy.Event description: during the procedure, the trocar was used for scope port and was places between the patient ribs.The or staff heard a crack noise and noticed that the trocar is broke into 2 pieces.Additional information received from an applied medical representative via email on 05mar25: there was no patient injury, they was released home.The break occurred at the shaft.The trocar was rotated alternating clockwise and counterclockwise direction with no difficulty insertion.The break was considered a clean break with no particulation.Laparoscope was inside the cannula at the time of the incident.Intervention: use a replacement.Patient status: no injury was released home.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a cannula shaft fracture.The wall thickness of the cannula shaft near the fracture was measured and found to be uneven.Based on the condition of the returned unit and the event description, it is likely the cannula fracture was caused by a combination of uneven wall thickness and higher force during trocar manipulation due to contact with the ribs.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21560332
Report Number2027111-2025-00405
Device Sequence Number21136334
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Device Catalogue Number101219101
Device Lot Number1511096
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAPAROSCOPE.
Patient SexUnknown